# SDR MASA2020053110095

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 35,428 hours, 29,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13F EMERGENCY EXIT SIGN 1 BULB INOPERATIVE.  PLACED ON MEL.
